# SDR AUS20031106

- Difficulty date: October 26, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn 250C30
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230811530
- Condition: Faulty
- Location: Start Generator
- Component: Starter-Gen, Learsiegler
- Component part number: 23081018
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) STARTER-GENERATOR ARMATURE LOST MAGNETISM.
